So can someone tell me if it is possible to get psoriatic arthritis while on Stelera ? My feet hurt so bad I can barely walk sometimes......not sure if this is causing my knees and hips to ache or if it is unrelated.....go to my derm Friday....
I don't see why not. I developed Sjogren's syndrome while on two different DMARDs. Your dermatologist will likely suggest that you see a rheumatologist for this. They will want to rule out other conditions, including osteoarthritis as the primary cause. In the meantime, you can do a foot soak and other home care options. And foot pain can lead to knee and hip pain, or they could all be caused by inflammation.
You're smart to look into it. Depending on your insurance, you can either make an appt with a rheumatologist on your own, or start off with your GP.
I have never had any pains in my 42 years and this is getting me down......can't take much more ....and my line of work is making it almost impossible....I quit a $22 an hour job due to my feet hurting....being on stand up fork trucks in the cold all night took it's toll....all of that and it is no better........kinda scared ...hoping it goes away soon
I'm sorry about that. If you have developed the arthritis part, you will definitely want to be seen and treated aggressively. It can make a really big difference.
So aggravated....went to the foot doctor today for this pain that is driving me nuts and he never touched my feet ! Said I was '' hard on my heels '' ? Hoping the dermatologist can do blood work or something Friday because the pain is making me walk funny and now my knees and hips hurt.....eeerrrrrrr
I have had three injections of Stellara for pain in my feet. No success so far . Has anyone had success with this drug and after how long? Ponch